# SDR C2XA05SH127

- Difficulty date: November 1, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 8,389 hours, 6,585 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND APU FIREWALL CRACKED AT RIVET ADJACENT TO RT SIDE OF COWLING ALIGNMENT PIN.  MAINTENANCE REPAIRED APU FIREWALL AT RT SIDE OF COWLING ALIGNMENT PIN IAW EMB 145 SRM 53-32-13.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
